You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1987/86/3
On the convergence of Laplace-Beltrami operators associated to quasiregular mappings
Download
PDF
- On the convergence of Laplace-Beltrami operators associated to quasiregular mappings
Article
Original scientific text
Title
On the convergence of Laplace-Beltrami operators associated to quasiregular mappings
Authors
Ricardo de Arcangelis
1
,
Patrizia Donato
1
Affiliations
Naples, Italy
Studia Mathematica
1987/86/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
189-204
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics